# SDR FFKA147

- Difficulty date: December 31, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N8985C
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680147
- Aircraft time: 12,663 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Retainer
- Part number: 6750200
- Condition: Loose
- Location: Trunnion
- Component: Trunnion, Piper
- Component part number: 9676617
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT AFTER LANDING THAT THE RT MLG COLLAPSED ON LANDING.  AFTER INVESTIGATING IT WAS FOUND THAT PN 401-335 (AN4-40A) BOLT AND PN 67502-00 RETAINER ASSY HAD BACKED OUT OF THE TRUNNION ASSY (PN 96766-17).  THIS CAUSED PN 67040-15 (FITTING ASSY- FWD TRUNNION) TO FAIL WHEN THE WEIGHT OF THE ACFT WAS ON THE LANDING GEAR AND SUBSEQUENTLY CAUSING A COLLAPSE AND DAMAGE TO THE TOP SKIN AND BOTTOM OF THE WING.
